BibTeX record journals/isci/ChenLLLM15

download as .bib file

@article{DBLP:journals/isci/ChenLLLM15,
  author       = {Jinkun Chen and
                  Jinjin Li and
                  Yaojin Lin and
                  Guoping Lin and
                  Zhouming Ma},
  title        = {Relations of reduction between covering generalized rough sets and
                  concept lattices},
  journal      = {Inf. Sci.},
  volume       = {304},
  pages        = {16--27},
  year         = {2015},
  url          = {https://doi.org/10.1016/j.ins.2014.11.053},
  doi          = {10.1016/J.INS.2014.11.053},
  timestamp    = {Mon, 18 Mar 2024 21:22:52 +0100},
  biburl       = {https://dblp.org/rec/journals/isci/ChenLLLM15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics